Analytic Continuation and Semiclassical Resolvent Estimates on Asymptotically Hyperbolic Spaces
Author(s)Barreto, Antônio Sá; Vasy, András; Melrose, Richard B.
MetadataShow full item record
In this paper we construct a parametrix for the high-energy asymptotics of the analytic continuation of the resolvent on a Riemannian manifold which is a small perturbation of the Poincaré metric on hyperbolic space. As a result, we obtain non-trapping high energy estimates for this analytic continuation.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Communications in Partial Differential Equations
Taylor & Francis
Melrose, Richard, Antônio Sá Barreto, and András Vasy. “Analytic Continuation and Semiclassical Resolvent Estimates on Asymptotically Hyperbolic Spaces.” Communications in Partial Differential Equations 39, no. 3 (February 10, 2014): 452–511.